# SDR AALA201607229002

- Difficulty date: July 21, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 59,940 hours, 22,467 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: 2894
- Condition: Failed
- Location: Hyd System
- Part time: 35,932 hours, 14,407 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED A STRONG HYD FLUID ODOR COMING FROM THE NR 2 PACK. AFTER ARRIVING AT THE GATE AND SHUTTING DOWN THE ENGINES.  AIRCRAFT GROUNDED.  MAINTENANCE DETERMINED THE SOURCE OF THE ODOR TO BE THE YELLOW ELECTRIC HYDRAULIC PUMP.  REPLACED YELLOW SYSTEM ELECTRICAL PUMP IAW AMM 29-24-51-000-001 AND 29-24-51-400-001-A.
